# SDR UALA2012082204694

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,161 hours, 10,657 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS JUST FWD OF NOSE GEAR DOORS.   DENTS ARE THRU TWO Z-STRINGERS.  APPROX STATION 220 BELOW WATER LINE 199.8.  ACCOMPLISHED HFEC INSP PER  NDT MM 51-00-01 PART 6, AND ECRA 5330-04309, NO CRACKS NOTED.  REMOVED DAMAGE.  INSTALLED EXTERNAL DOUBLER REF SRM 53-00-01 RPR 1.  INSTALLED STRINGER Z-ANGLE REPAIR PER SRM 53-00-03 RPR 4.
